MathSciNet Relay Station
MathSciNet bibliographic data
MR2824723 34K25 (26A33 34D05 34K37 45J05)
Chen, Fulai; Zhou, Yong Attractivity of fractional functional differential equations. Comput. Math. Appl. 62 (2011), no. 3, 1359–1369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement